Author of the publication

An augmented LKF approach involving derivative information of both state and delay.

, , and . IEEE Trans. Neural Networks, 21 (7): 1100-1109 (2010)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Generalized Homogeneous Multivariate Matrix PadÉ-Type Approximants and PadÉ Approximants., , and . IEEE Trans. Automat. Contr., 52 (11): 2160-2165 (2007)Robust stability of mixed Cohen-Grossberg neural networks with discontinuous activation functions., , and . Int. J. Intell. Comput. Cybern., 12 (1): 82-101 (2019)Data analytics and firm performance: An empirical study in an online B2C platform., , , and . Inf. Manag., 55 (5): 633-642 (2018)Stochastic stability for delayed semi-Markovian genetic regulatory networks with partly unknown transition rates by employing new integral inequalities., , , and . Neural Comput. Appl., 34 (16): 13649-13666 (2022)4th degree algebraic hermite-padé approximation to the exponential function., and . Int. J. Comput. Math., 81 (1): 35-48 (2004)Stability analysis of stochastic reaction-diffusion neural networks with Markovian switching and time delays in the leakage terms., , and . Int. J. Machine Learning & Cybernetics, 5 (1): 3-12 (2014)Adaptive Synchronization for Stochastic Markovian Jump Neural Networks with Mode-Dependent Delays., , and . ISNN (2), volume 7952 of Lecture Notes in Computer Science, page 178-185. Springer, (2013)Novel stability condition of stochastic fuzzy neural networks with Markovian jumping under impulsive perturbations., , and . Int. J. Machine Learning & Cybernetics, 7 (5): 795-803 (2016)Generalized Multivariate Rectangular Matrix PadÉ-Type Approximants., and . IEEE Trans. Circuits Syst. I Regul. Pap., 54-I (9): 2099-2105 (2007)Stochastic stability of fuzzy Markovian jump neural networks by multiple integral approach.. Int. J. Intell. Comput. Cybern., 11 (1): 81-105 (2018)